MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC FUSION LITHOTRIPSY EXTRACTION BASKET; DISLODGER, STONE, BASKET, URETHRAL, METAL

WILSON-COOK MEDICAL INC FUSION LITHOTRIPSY EXTRACTION BASKET; DISLODGER, STONE, BASKET, URETHRAL, METAL
Model Number G48278
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continued: e1 - phone number: (b)(6).Investigation evaluation: the product said to be involved was returned in a clear plastic bag.A lot number was not provided with the returned device.Our laboratory evaluation of the product said to be involved confirmed the report.The basket was returned fully retracted and the orange section of the sheath (wire guide lumen) has split lengthwise at the distal end resulting in a burr.The sheath was noted to have a slight bend at the base of the handle and in the handle cannula.The basket could not be extended due to a bend in the handle cannula.These bends were not initially reported, and it is unknown when the bends occurred.The device was attempted to be advanced into an endoscope and could not be advanced due to the burr on the split orange wire guide lumen causing resistance at the opening of the accessory channel, confirming the reported difficulty.No other anomalies were detected with the device.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our evaluation of the returned device confirmed the wire guide lumen has split at the distal end.A definitive cause for this observation could not be determined because the actual use conditions could not be duplicated in the laboratory setting.Due to a variety of clinical conditions such as patient anatomy, endoscope position or progression of disease state, we could not reproduce the actual conditions of product usage during our laboratory analysis.This limits our ability to conclusively determine a cause.The ifu cautions: "damage to wire guide lumen may result if zip port is visible and device is pulled from accessory channel with wire guide locked in wire guide locking device.If wire guide lumen is damaged, discard device." prior to distribution, all fusion lithotripsy extraction baskets are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Quality assurance will continue to monitor for complaint trends.
 
Event or Problem Description
During endoscopic retrograde cholangiopancreatography (ercp), the physician used a cook fusion lithotripsy extraction basket.It was initially reported that the basket will not pass through the channel at all, upon removing the basket it looked like there was extra material on the side of the catheter.There was no reportable information at that time.The device returned on (b)(6) 2026 and the orange wire guide channel was damaged at the patient end [subject of report].A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
FUSION LITHOTRIPSY EXTRACTION BASKET
Common Device Name
DISLODGER, STONE, BASKET, URETHRAL, METAL
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC
Manufacturer (Section G)
COOK ENDOSCOPY
4900 bethania station rd
winston-salem
Manufacturer Contact
sabrina o'brien
4900 bethania station rd
winston-salem, NC 
3367440157
MDR Report Key25125770
Report Number1037905-2026-00217
Device Sequence Number10738025
Product Code FFL
UDI-Device Identifier00827002482784
UDI-Public(01)00827002482784(17)280904(10)W4968248
Combination Product (Y/N)N
Initial Reporter CountryZA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG48278
Device Catalogue NumberFS-LXB-3X6
Device Lot NumberW4968248
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PENTAX DUODENOSCOPE
Patient SexFemale